# SDR DHL2004802002

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Engine: Ge CFM562C1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL BYPASS LIGHT ILLUMINATED ON NR 1 ENGINE.  PERFORMED ABNORMAL PROCEDURE, LIGHT DID NOT EXTINGUISH.  ENGINE PARAMETERS NORMAL.  CLEARED DESCENDING THRU 15,000.  INSPECTED NR 1 ENGINE FUEL FILTER.  FOUND SMALL NON-METALLIC DEBRIS.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER IAW CFM M/M 73-11-10.  PERFORMED ENGINE RUN IDLE/FLIGHT IDLE CHECK PER JRH 13.2.  OPS AND LEAK CHECKED GOOD.  BYPASS LIGHT OPS GOOD.
